Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 281-294
http://dx.doi.org/10.7494/OpMath.2010.30.3.281
Opuscula Mathematica

Postoptimal analysis in the coefficients matrix of piecewise linear fractional programming problems with non-degenerate optimal solution


Abstract. In this paper, we discuss how changes in the coefficients matrix of piecewise linear fractional programming problems affect the non-degenerate optimal solution. We consider separate cases when changes occur in the coefficients of the basic and non-basic variables and derive bounds for each perturbation, while the optimal solution is invariant. We explain that this analysis is a generalization of the sensitivity analysis for \(LP\), \(LFP\) and \(PLP\). Finally, the results are described by some numerical examples.
Keywords: piecewise linear fractional programming, degeneracy, optimal basis, fractional programming, piecewise linear programming, sensitivity analysis.
Mathematics Subject Classification: 90C31.
Cite this article as:
Behrouz Kheirfam, Postoptimal analysis in the coefficients matrix of piecewise linear fractional programming problems with non-degenerate optimal solution, Opuscula Math. 30, no. 3 (2010), 281-294, http://dx.doi.org/10.7494/OpMath.2010.30.3.281
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.